# SDR ASOA2015080913593

- Difficulty date: August 9, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED,  BS 394 - 409.0+128, LBL 9.0.  BLENDED CORRODED SEAT RAIL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-79.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM-53-01-11-800-802 & AMM 53-01-11-400-802.
